A Commutator rigidity for kleinian groups

Rubén A. Hidalgo

Resumen


In these notes we present a particular rigidity property for finitely generated discrete groups of isometries of the hyperbolic three space H3 . This property is closely related to the following result obtained in the papers [5], [2], [3] and [4].


Texto completo:

PDF

Referencias


A.F. Beardon. The geometry of discrete groups. Springer-Verlag, Graduate Text in Mathematics, New York, Heidelberg and Berlín, Vol. 91, (1983).

R.A. Hidalgo. Homology coverings of Riemann surfaces. Tóhoku Math.J. 45, pp. 499-503, (1993).

R.A. Hidalgo. Kleinian groups with common commutator subgroup. To appear in Complex Variables.

R.A. Hidalgo. On noded fuchsian groups. Preprint.

B. Maskit. The Homology covering of a Riemann surface. Tóhoku Math. J., pp. 561-562, (1986).

M. Seppa.J.a. Geometry of Riemann surfaces and Teichmüller spaces.North-Holland Mathematics Studies, (1993).




DOI: http://dx.doi.org/10.22199/S07160917.1995.0002.00001

Enlaces refback

  • No hay ningún enlace refback.